Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 2, NWS Tallahassee, FL

January 9, 2024Holmes County, Walton County, Washington County, Florida

NWS Tallahassee, FL issued this tornado warning at Jan 9, 2024, 4:37 AM CST for Holmes County, Walton County, Washington County, Florida. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 9, 2024, 4:37 AM CST (10:37 UTC)
Expired
Jan 9, 2024, 5:15 AM CST
In force
38 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
1.0 in

Counties Holmes County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 21 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 9, 4:38 AM CSTTORNADO1 Sse Freeport, FLTDS appeared from EVX radar as the storm moved onshore from Choctawhatchee Bay.
Jan 9, 4:55 AM CSTTSTM WND GST 651 Ssw Douglass Crossroa, FLWind damage to fence and weak trees. Public estimated gusts were around 65 mph.
Jan 9, 4:55 AM CSTHAIL 1.251 Ssw Douglass Crossroa, FL
Jan 9, 5:00 AM CSTTORNADO1 Wnw Douglass Crossroa, FLSpotter report of a tornado crossing I-10 southwest of Ponce de Leon.
Jan 9, 5:01 AM CSTHAIL 11 Wnw Douglass Crossroa, FLReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:42 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2024-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2024-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 510 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
510 m²/s²
0-3 km storm-relative helicity
663 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

522 
WFUS52 KTAE 091037
TORTAE
FLC059-131-133-091115-
/O.NEW.KTAE.TO.W.0002.240109T1037Z-240109T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
437 AM CST Tue Jan 9 2024

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Walton County in the Panhandle of Florida...
  Southwestern Holmes County in the Panhandle of Florida...
  West central Washington County in the Panhandle of Florida...

* Until 515 AM CST.
    
* At 437 AM CST, a confirmed large and extremely dangerous tornado
  was located 8 miles northeast of Santa Rosa Beach, moving northeast
  at 50 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Eglin Air Force Base around 445 AM CST.

Other locations impacted by this tornadic thunderstorm include
Eucheeanna, Hinsons Crossroads, Red Bay, Douglass Crossroad,
Freeport, Knox Hill, Argyle, Rock Hill, and Ponce De Leon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3049 8619 3077 8606 3066 8579 3041 8612
      3042 8614 3043 8612 3043 8615 3044 8616
      3046 8616 3047 8614 3048 8614 3047 8615
      3046 8619 3048 8621
TIME...MOT...LOC 1037Z 215DEG 43KT 3046 8615 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

11-MM
2 follow-up statements
020 
WWUS52 KTAE 091049
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
449 AM CST Tue Jan 9 2024

FLC059-131-133-091115-
/O.CON.KTAE.TO.W.0002.000000T0000Z-240109T1115Z/
Walton FL-Holmes FL-Washington FL-
449 AM CST Tue Jan 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR EAST
CENTRAL WALTON...SOUTHWESTERN HOLMES AND WEST CENTRAL WASHINGTON
COUNTIES...
        
At 449 AM CST, a confirmed tornado was located 11 miles southeast of
De Funiak Springs, moving northeast at 55 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Walton, southwestern Holmes and west central Washington
Counties, including the following locations... Eucheeanna, Hinsons
Crossroads, Knox Hill, Red Bay, Douglass Crossroad, and Ponce De
Leon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3051 8601 3057 8611 3075 8601 3066 8579
      3059 8588
TIME...MOT...LOC 1049Z 218DEG 46KT 3059 8603 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

11-MM
933 
WWUS52 KTAE 091107
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
507 AM CST Tue Jan 9 2024

FLC059-131-133-091116-
/O.EXP.KTAE.TO.W.0002.000000T0000Z-240109T1115Z/
Walton FL-Holmes FL-Washington FL-
507 AM CST Tue Jan 9 2024

...THE TORNADO WARNING FOR EAST CENTRAL WALTON...SOUTHWESTERN HOLMES
AND WEST CENTRAL WASHINGTON COUNTIES WILL EXPIRE AT 515 AM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 AM CST for the Panhandle
of Florida.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

Remember, a Tornado Warning still remains in effect for Holmes and 
Washington County until 530 CT. 

LAT...LON 3051 8601 3057 8611 3075 8601 3066 8579
      3059 8588
TIME...MOT...LOC 1106Z 215DEG 43KT 3075 8590 

$$

11-MM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jan 9, 3:27 AM CST, 1 hour 10 minutes earlier.

Area forecast discussion, Jan 9, 3:27 AM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
427 AM EST Tue Jan 9 2024

...New SYNOPSIS, NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE
WEATHER, HYDROLOGY...

.SYNOPSIS...
Issued at 427 AM EST Tue Jan 9 2024

A significant weather event is getting underway early this
morning. Multiple hazards are expected. Key Messages below:

1. Strong to severe storms are expected today. It is starting
early this morning in the form of isolated supercells over the
Panhandle and southeast Alabama. Then an intense thunderstorm
squall line will race east during the day today. Damaging to
destructive winds, tornadoes (some strong), and hail are all
possible threats.

2. Heavy rainfall is also expected with this system through early
afternoon. Some flooding is possible, as well as rises to near
flood stage on some area rivers.

3. Very strong non-thunderstorm gradient winds are expected with
this system. Wind gusts of 40-55 mph are possible across the area
today. Given wet soils, this could result in trees falling more
easily. Even higher wind gusts approaching 60 mph are expected
along the coast this morning from Wakulla county westward to
Walton County.

4. Extremely dangerous beach and boating conditions are expected.
Gales and storm-force wind gusts are expected today. Very high
surf and deadly rip currents are expected.

5. Minor to moderate coastal flooding is expected today and
possibly tonight, most likely along the shores of Apalachee Bay.

As soon as the ongoing event is winding down late today, it will
be time to start messaging for the next severe weather event on
Friday. SPC already has much of the service area in a Slight Risk
of severe thunderstorms on Friday. All modes of severe weather
will be possible.

&&

.NEAR TERM...
(Today and tonight)
Issued at 427 AM EST Tue Jan 9 2024

The big event is getting underway this morning.

Strong winds are developing or have already developed in advance
of a cold front that is trailing from a particularly deep low
pressure center over Missouri early this morning. Gusts in excess
of 50 mph have already been observed along coastal Bay and Walton
Counties. Based on upstream observations near Pensacola, even
stronger winds are coming in the next few hours.

The convective setup is that we have a broken line of discrete
supercells extending south from near Destin right now. Any of
these cells could produce a strong tornado as they move onshore
and inland. The strong southerly flow is quickly advecting warmer,
moister, and more unstable inland, and the organizing wind shear
is extreme. A Tornado Watch is already in effect.

Round 2 will be a solid severe thunderstorm squall line, which is
currently approaching Mobile. It will race across the region from
west to east today. Widespread severe gusts of 60+ mph are
expected, with more focused and localized areas of 70+ mph gusts.
Tornadoes could be embedded within the line. SPC has the entire
service area in an Enhanced Risk (Level 3 of 5) for severe weather
today. Expect additional Tornado Watches as we move through the
morning.

A cold front will follow the squall line, and afternoon
temperatures will cool down following the frontal passage. Gusty
westerly winds will follow the front this afternoon and evening.
Based on the possibility of westerly sustained winds of 25 mph
continuing into the afternoon and evening, have extended the Wind
Advisory in places to continue longer.

The air mass will get drier tonight, and skies will clear out.
Inland lows will drop into the 30s by sunrise Wednesday.

&&

.SHORT TERM...
(Wednesday through Thursday night)
Issued at 427 AM EST Tue Jan 9 2024

The short term will be the "between systems" segment of the
forecast. Surface high pressure will develop as upper level ridging
will begin to build over the next day. We will be dry on Wednesday
and Thursday but temperatures will be cool. Highs will struggle into
the low 50s for our AL and GA counties, while only reaching the
upper 50s for our FL counties. Overnight lows will range from the
low-mid 30s inland to the low 40s along the coast. Thursday will be
a little warmer with highs in the low to mid 60s. Winds on Wednesday
will be light to moderate from the west shifting to the southeast on
Thursday, gearing up for our next system.

&&

.LONG TERM...
(Friday through Monday)
Issued at 427 AM EST Tue Jan 9 2024

A familiar pattern will develop for the long term period. An upper
level trough will be moving across the Southern Plains with a low
pressure system with frontal boundaries out ahead of it. A warm
front will develop and move north from the Gulf, providing that
first surge of moisture and warming temperatures for Friday. Highs
are expected in the low to mid 70s. As the upper level low lifts
north on Friday into Saturday, a cold front will follow, and push
out the showers and thunderstorms Friday night. This is another
complex system and the SPC has already highlighted the Tri-State
region in a 15% probability for severe thunderstorms for Friday,
which is equal to a Slight Risk (2 of 5). This system is expected to
have plenty of shear (65-75 kts) with an ensemble mean CAPE around
400-500 J/kg. These parameters are supportive of damaging to
destructive winds and a risk for tornadoes. PoPs for Friday are
about 90 percent for the entire CWA.

The cold front will come through Saturday morning with
cooler temperatures behind it. Saturday's highs are forecast to be
around 50 in our GA and AL counties, and the low-mid 50s for our FL
counties. Although, wind chills will feel like the mid 40s in our
GA/AL counties on Saturday afternoon. Low temperatures will be in
the low 30s Saturday night with some areas falling into the upper
20s in northern tier of GA counties. A brief warm-up will ensue for
the remainder of the weekend. Changes are again in store heading
into the beginning of the work week. There is uncertainty regarding
timing but, it looks like an intense cool down is expected in the
extended forecast.

&&

.AVIATION...
(06Z TAFS)
Issued at 1255 AM EST Tue Jan 9 2024

A severe thunderstorm squall line is expected to quickly rake
across the terminals from west to east this morning through mid-
day. In advance of the squall line, showers and isolated
thunderstorms will somewhat randomly pass by. As the air mass
moistens in advance of the main squall line, ceilings will come
down below 1,000 feet, where they have not already. Non-convective
low-level wind shear is also a concern, given low-level jet that
will strengthen to near 60 knots or more by sunrise.

After the main squall line, a trailing area of stratiform rain
with embedded thunder will follow at each terminal for about 2
hours, before fading in weak low-topped showers during the late
afternoon.

&&

.MARINE...
Issued at 427 AM EST Tue Jan 9 2024

Two separate gales are expected this week. The first is ongoing
this morning, and the next round is expected Friday. A brief lull
between systems will come on Wednesday night and Thursday, but
seas over the open Gulf will never have a chance to decrease below
3 feet before coming up again.

From CWF synopsis...Southerly gales with storm-force gusts will
occur over the northeast Gulf this morning, in advance of a cold
front trailing from a particularly deep low pressure center moving
across the Mid-Mississippi Valley. The frontal passage today will
come with a squall line of severe thunderstorms, then a shift to
westerly gales, bringing confused seas. Winds will quickly
decrease late tonight and Wednesday, and high pressure will cross
the waters Wednesday night. The next strong frontal passage is
expected on Friday night, preceded by the next round of southerly
gales on Friday.

&&

.FIRE WEATHER...
Issued at 427 AM EST Tue Jan 9 2024

A severe thunderstorm squall line will blast across the districts
today. A cold front will follow the line of storms, ushering in a
cooler and drier air mass for Wednesday. High pressure will pass
across the districts on Wednesday night, followed by a return of
warmer and moister southerly winds starting Thursday. On Thursday,
low mixing heights will contribute to poor dispersion on Thursday
afternoon over Florida Big Bend and southwest Georgia districts.

&&

.HYDROLOGY...
Issued at 427 AM EST Tue Jan 9 2024

River forecast update: A Flood Warning is in effect for the
Choctawhatchee River - Newton, which is forecast to reach minor
flood stage this afternoon, then crest by Wednesday morning. The
Pea River - Ariton is also forecast to minor flood stage, but
given that significant rainfall is only now about to begin and
that the stage change is just outside of 24 hrs, we will be
waiting for the next round of river guidance later this morning
before making a warning decision.

An incredible synoptic setup with a very dynamic system is expected
to continue impacting the region through this evening.

Overall, rainfall amounts have increased slightly in the western
half of the region, owing to an initial widespread stratiform rain
event, then turning convective prior to the arrival of a squall
line. As a result, this is why rainfall amounts mainly west of the
ACF basin have trended upward. Fortunately, this area has received
less rainfall than other portions of our forecast area, so while 3-6
inches of rain does present a localized flash flood threat and will
lead to noteworthy rises on the Choc/Pea system in South Alabama, a
significant flash flood threat does not appear likely, thus no flood
watch is needed.

The squall line will deliver a very quick 1-2 inches, but its fast
progression will limit any flash flood concerns, even in the eastern
portions of the forecast area that are much more saturated. Even so,
we'll still see modest rises on our mainstem rivers.

So while riverine and flash flood impacts are minor, the more
pressing concern is the coastal flood impacts. While timing of the
onshore winds is important, the magnitude and duration of the winds
combined with attendant winds from the squall line set up a scenario
where moderate flooding is likely in Apalachee Bay, especially east
of Carrabelle. It's east of Carrabelle where the synoptic scale
winds of 40-50 mph with higher gusts will pile water into the bay
ahead of the squall line. Even if the squall line arrives around
16z, 2 hours prior to high tide, the additional influence of the
squall line will push water levels to warning criteria from
Carrabelle eastward. Unfortunately, the squall line timing and
environmental winds are forecast to peak as they near the
Taylor/Dixie County coast around 18z, which is when high tide
occurs. Both deterministic and ensemble guidance suggest at least 2-
4 feet AGL with isolated pockets of inundation as much as 5 feet.
While this is on the high side of the guidance, the environmental
winds are well beyond 90th percentile, so favoring the higher end
guidance seems appropriate here.

Thus a Coastal Flood Warning is in effect for Franklin County
eastward. A Coastal Flood Advisory is in effect for the Panhandle
counties to account for the strong winds leading to minor
flooding there.

We'll watch the next system on Friday for additional rains and see
how it will undoubtedly impact our river systems into the coming
weekend.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   68  38  56  40 / 100   0   0   0
Panama City   68  42  56  44 / 100   0   0   0
Dothan        67  34  52  35 / 100   0   0   0
Albany        67  36  53  34 / 100   0   0   0
Valdosta      69  38  55  37 / 100  10   0   0
Cross City    71  40  58  40 / 100  20   0   0
Apalachicola  68  41  57  47 / 100   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 6 PM EST /5 PM CST/ this evening for
     FLZ007>017-026-027-118.

     Wind Advisory until 6 PM EST this evening for FLZ018-019-028-029-
     034.

     Coastal Flood Advisory until 1 AM EST /midnight CST/ Wednesday
     for FLZ108-112-114.

     High Wind Warning until 1 PM EST /noon CST/ this afternoon for
     FLZ108-112-114-115-127.

     High Rip Current Risk through Saturday evening for FLZ108-112-
     114-115.

     High Surf Warning until 11 AM EST /10 AM CST/ Wednesday for
     FLZ108-112-114.

     Wind Advisory from 1 PM EST /noon CST/ this afternoon to
     midnight EST /11 PM CST/ tonight for FLZ108-112-114-115.

     High Surf Advisory until 10 PM EST this evening for FLZ115.

     Coastal Flood Warning from 7 AM this morning to 1 AM EST
     Wednesday for FLZ115-118-127.

     Wind Advisory from 1 PM this afternoon to 6 PM EST this evening
     for FLZ127.

     Wind Advisory until midnight EST tonight for FLZ128-134.

     Coastal Flood Warning from 7 AM this morning to 7 AM EST
     Wednesday for FLZ128-134.

GA...Wind Advisory until 6 PM EST this evening for GAZ120>131-142>146-
     155>158.

     Wind Advisory until 6 PM EST this evening for GAZ147-148-159>161.

AL...Wind Advisory until 5 PM CST this afternoon for ALZ065>069.

GM...Gale Warning until 5 AM EST Wednesday for GMZ730-765.

     Storm Warning until 1 PM EST /noon CST/ this afternoon for
     GMZ750-752-755-770-772-775.

     Gale Warning from 1 PM EST /noon CST/ this afternoon to 5 AM EST
     /4 AM CST/ Wednesday for GMZ750-752-755-770-772-775.

&&

NEAR TERM...Haner
SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...Haner
MARINE...Haner
FIRE WEATHER...Haner
HYDROLOGY...Godsey/Haner

In the hours before

Local storm report, Jan 9, 1:53 AM CST, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
253 AM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     Non-Tstm Wnd Gst 1 S Enterprise Municipa 31.28N 85.90W
01/09/2024  M51 MPH          Coffee             AL   Mesonet

            Ambient weather station near Enterprise, AL
            measured a wind gust of 51 mph.

&&

JM
Local storm report, Jan 9, 3:24 AM CST, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
424 AM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     Non-Tstm Wnd Gst 1 W Mossy Head          30.74N 86.33W
01/09/2024  M58 MPH          Walton             FL   Mesonet

            WeatherStem station in Mossy Head gusted to
            58 mph.

&&

JM
Local storm report, Jan 9, 4:33 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
533 AM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     Tstm Wnd Gst     2 WNW Blue Mountain Bea 30.35N 86.23W
01/09/2024  M106 MPH         Walton             FL   Mesonet

            Measured wind gust of 106 mph at Ed Walline
            Beach Access WeatherStem.

&&

JM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 3:44 AM CSTSpecial Marine WarningTAE2 hr
Jan 9, 4:21 AM CSTTornado WarningTAEWalton24 min
Jan 9, 4:57 AM CSTTornado Warning Tornado observedTAEHolmes, Walton, Washington33 min
Jan 9, 5:07 AM CSTSpecial Marine WarningTAE53 min
Jan 9, 5:19 AM CSTSevere Thunderstorm Warning Considerable damage threatTAEHolmes, Jackson41 min
Jan 9, 5:22 AM CSTTornado WarningTAEBay, Calhoun, Jackson, Washington38 min
Jan 9, 5:52 AM CSTTornado Warning Tornado observedTAEBay, Calhoun, Jackson, Washington38 min
Jan 9, 5:57 AM CSTSevere Thunderstorm Warning Considerable damage threatTAEHolmes, Walton, Washington93 min
Jan 9, 6:14 AM CSTSpecial Marine WarningTAE3 hr
Jan 9, 6:21 AM CSTTornado Warning Tornado observedTAEJackson39 min
Jan 9, 6:43 AM CSTTornado WarningTAEWalton47 min
Jan 9, 6:46 AM CSTTornado WarningTAEHolmes, Walton33 min
Jan 9, 6:49 AM CSTTornado WarningTAEWalton26 min
Jan 9, 7:00 AM CSTSevere Thunderstorm Warning Considerable damage threatTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more90 min
Jan 9, 7:19 AM CSTTornado WarningTAEBay, Walton, Washington26 min
Jan 9, 7:42 AM CSTTornado Warning Tornado observedTAEBay, Calhoun, Jackson, Washington33 min
Jan 9, 7:46 AM CSTSpecial Marine WarningTAE2 hr
Jan 9, 7:50 AM CSTTornado WarningTAEHolmes, Jackson25 min
Jan 9, 8:05 AM CSTSevere Thunderstorm Warning Considerable damage threatTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 1 more85 min
Jan 9, 8:10 AM CSTTornado WarningTAEBay, Calhoun, Gulf, Jackson, Liberty35 min
Jan 9, 8:25 AM CSTTornado WarningTAEBay, Calhoun, Gulf, Liberty35 min
Jan 9, 8:29 AM CSTTornado WarningTAEJackson19 min
Jan 9, 8:31 AM CSTTornado WarningTAEJackson44 min
Jan 9, 8:53 AM CSTSevere Thunderstorm Warning Considerable damage threatTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla97 min
Jan 9, 9:01 AM CSTSpecial Marine WarningTAE2 hr
Jan 9, 9:22 AM CSTTornado WarningTAEGadsden, Leon, Liberty, Wakulla23 min
Jan 9, 9:35 AM CSTTornado WarningTAEFranklin, Liberty, Wakulla25 min
Jan 9, 9:43 AM CSTTornado WarningTAEGadsden, Leon32 min
Jan 9, 10:00 AM CSTTornado WarningTAEJefferson, Leon, Wakulla30 min
Jan 9, 10:14 AM CSTSevere Thunderstorm Warning Considerable damage threatTAEJefferson, Madison, Taylor, Wakulla78 min
Jan 9, 10:31 AM CSTSpecial Marine WarningTAE2 hr
Jan 9, 10:58 AM CSTSevere Thunderstorm Warning Considerable damage threatTAEDixie, Lafayette, Madison, Taylor92 min
Jan 9, 12:19 PM CSTSevere Thunderstorm Warning Considerable damage threatTAEDixie, Lafayette, Taylor40 min
Jan 9, 2:59 PM CSTCoastal Flood AdvisoryTAEDixie, Taylor15 hr

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.